| Catalog Number |
30123609 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the liner would not go in during implantation.No additional procedural details or contributing factors were provided.There were no consequences or impact to the patient.It was reported that no further information could be provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d9; g3; h2; h3; h6.Visual examination of the returned product identified scratches and gouges on the outside diameter, outside tapered surface, and anti-rotation scallops; a circular groove around the outside rim lock surface; scratches on the top flat surface; and metal-like debris embedded within the inner diameter and outside rim lock surfaces.Product identifier features were verified; the elevation feature and 16 cutouts were present; material was conforming; and key dimensions measured conforming.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.